# SDR 2013FA0000334

- Difficulty date: May 21, 2013
- Submitted: June 14, 2013
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1159SCL4725
- Condition: Misrepaired
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR STATION RECEIVED TWO MAIN WHEEL ASSEMBLIES FROM TWO SEPARATE OPERATORS FOR OVERHAUL.  ON DISASSEMBLY FOUND  IMPROPER CORROSION REMOVAL PROCEDURE, NUMEROUS AREAS AROUND THE WHEEL ASSY.  IMPROPER CORROSION TREATMENT AFTER CORROSION REMOVAL.  IN BOTH CASES, THE MAXIMUM DAMAGE, CORROSION REMOVAL, EXCEEDED BOTH THE AREA AND DEPTH LIMITS PERMITTED IN AREA TWO AND AREA EIGHT OF THE WHEEL CMM.  AFTER STRIPPING THE WHEEL ASSEMBLIES, PERFORMED WHEEL THICKNESS CHECKS OF THE DAMAGED AREAS.
